# SDR AALA201606199008

- Difficulty date: June 17, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 21,946 hours, 8,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOWARD CABIN JUMPSEAT EMERGENCY FLASH LIGHT INOPERATIVE.  REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
